# SDR ABXA9700768

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47147
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trap Panel
- Part number: 9955840502
- Condition: Cracked
- Location: Right
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK WHILE ACCOMPLISHING S/B 53-100, THE RT TRAPEZOIDAL PANEL WAS FOUND CRACKED AT THE UPPER FORWARD END.  THE PANEL WAS REPAIRED IAW DC9 S/B 53-100.
